I Don't Understand!! Please help!

classic Classic list List threaded Threaded
3 messages Options
Reply | Threaded
Open this post in threaded view
|

I Don't Understand!! Please help!

Lily
My family (and I)  are following the diet strictly.

We're counting our calories
We're Only using Stevia
We're not using commercially-made food products that have hidden ingredients, and we are using oil-free skin products
We're not cheating
We're drinking nearly 1 gallon water daily

So, Why are we gaining?

It's a little disconcerting and baffling.

We all had a decent drop yesterday morning but that has been the first drop in a week! (we're at the end of week 2 of VLCD) This morning was a gain (again).

We're doing injections of 175-200 (Hucog or Ovidac, 5000IU). We feel fine on them, not hungry, etc...
Reply | Threaded
Open this post in threaded view
|

Re: I Don't Understand!! Please help!

Brian Connole
Administrator
It could be a number of things, for example not gorging enough good cause this to happen. However, you may want to consider cutting out your melba toast/Grissini Breadsticks and maybe even your fruit for a day to see if that helps you to lose.

Let me know how that works. I wish you the best of luck.

Take care!
Buy Real HCG Drops, Pills or Injections:

  • No Homeopathic HCG - Real Pharmaceutical HCG Only
  • Licensed Medical Professionals at Your Disposal
Find Out More...
Reply | Threaded
Open this post in threaded view
|

Re: I Don't Understand!! Please help!

Lily
Thanks Brian,

We're back to losing now... not exactly sure what happened (with the rest of my family)   Mine, was due to TOM.

We'll see how this week goes (VLCD # 15- 20)


Maybe it was just one of those things... or maybe the rest of the family had sympathy gains for me  (LOL!!)